Answer: The first thing you should do if feeling hot is determine if you actually have a temperature. If not then you should see if other medications you are taking could be contributing; these other medications could include anticholinergic drugs like oxybutynin (Ditropan), detrol, vesicle and toviaz used to treat bladder control issues. You may not be able to get rid of them but you may be able to decrease the dose. All of these drugs decrease your ability to sweat and can make you feel hot. If you are not able to get rid of any contributing medications and still feeling hot or flushing, ask your physician about taking a baby aspirin in the morning and another at night if necessary. If this doesn’t work, ask about taking a regular dose of aspirin (325 mg) in the morning and at night. I would suggest taking enteric coated aspirin like ecotrin to avoid hurting your stomach. Hopefully, you will be able to get rid of the aspirin or take just one aspirin after 3 months. Good luck and make sure you check in with your doctors about this problem.
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.